I’ve been taking Prozac 20 mg for around four years now and until about eight months ago it seems like it is no longer working. Me and my doctor tried switching to other medications which deemed unsuccessful due to severe side effects. I have been taking my 20 mg Prozac with 600 mg of St. John’s wort for a month now and I’m feeling much better! I had just recently researched online that it can be extremely unsafe and that it seems like no one recommends it and no one has ever tried it. Is there anyone out there who has tried this and had success or not had success? Is it just simply unheard of? Because it seems to be working great for me but now I am very concerned. What’s the difference between increasing my Prozac or just trying the St. John’s wort? They say there’s serotonin syndrome but when the increase in Prozac be just as risky?
No responses have yet been posted. Add your response to this question.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2017 • 4 answers
Updated 10 Mar 2018 • 4 answers
Updated 23 Feb 2019 • 6 answers
Updated 7 Dec 2018 • 3 answers
Updated 30 Jan 2019 • 2 answers